# SDR DHL2006807527

- Difficulty date: November 20, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pan
- Part number: 5769857614
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E ZEE PAN 2" CRACK APPROX, STA XFS 520.168.  REMOVED CRACKED ZEE PAN IAW SRM 51-3-0, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ZEE PAN IAW SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 TABLE I (TORQUE).  REFER TO JC EA57400004-001-D (WO 600017503) FOR ZEE PAN FABRICATION.
